My husband was inured while serving in Iraq and damaged his Pituitary gland which caused his body to stop producing testosterone. He was on Androgel for a couple years and it was working GREAT when all of a sudden when he called for his refill last month, his doctor said the VA was not going to prescribe it anymore, and offered him NO alternative!! So, they just cut him off of all replacement therapy cold turkey! How can they do this?? Has anyone else had this problem? From everything I've read about this, the only people who have had problems from using the medication were men who were at risk of heart attack anyway... prior to starting it. What can we do? There have to be others affected by this too.
I worked for the VA for a few years in the 80s. I had the impression then and it llooks like they have only gotten worse, they do things for the he#$ of it, just because they can. Make noise. Write to your congressman, go to change.org and start a petition. Does he have any insurance that he could go to a civilian dr and get it that way? I feel when someone was injured in combat they should be treated with all they need for serving our country, not told you can't have that anymore. They are doing it with pain medication too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My friend has decreased testosterone levels while using androgel daily for 4 months? I am a nurse a?
Posted 13 Jan 2010 • 1 answer
Posted 6 Jan 2011 • 1 answer
Posted 30 Jan 2012 • 5 answers
Posted 7 Nov 2012 • 1 answer
Posted 17 Mar 2015 • 2 answers